# SDR USAA950543

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N398US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23507
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearings
- Condition: Deteriorated
- Location: Stab Trim Column
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GSO - FLT NR 2622 - AFTER TAKEOFF FROM CLT EN ROUTE ALB, STAB TRIM WHEEL MADE A LOUD GRINDING NOISE.  AUTOPILOT TRIM WAS THE SAME.  FLIGHT DIVERTED TO GSO WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED BEARINGS FOR STAB TRIM MAINSHAFT IN PEDESTAL.  STAB TRIM OPERATES NORMAL IN BOTH MANUAL AND ELECTRIC MODE.  (M)
